# SDR 99UAL900261

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7459U
- Make and model: Boeing 727222
- Aircraft serial: 21913
- Engine: Pwa JT8D15
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010272U1
- Condition: Failed
- Location: Nr 4 Le Slat
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 4 LEADING EDGE FLAP INDICATOR ILLUMINATED ON SECOND OFFICERS PANEL.  RETURNED TO DEN.  *S/D*  REPLACED NR 4 LEADING EDGE SLAT EXTEND SWITCH, SYSTEM OPS CHECKS OK.
